# SDR SWAA2022020210499

- Difficulty date: November 14, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 41,866 hours, 24,513 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Splice Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB; CARGO FLOOR PANEL SPLICE STRAP AT BS770 HAS AREAS OF CORROSION FROM RBL10 TO LBL10 / ACB; CARGO FLOOR PANEL SPLICE STRAP AT B.S770 RBL10 TO LBL10 CORROSION FOUND OUT OF LIMIT'S DUE TO NO ALLOWABLE LIMIT'S RECEIVED NEW FLOOR PANEL SPLICE STRAP FOR B.S770 ON CUST. PO# 647831
